International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part C

Borel measures on polar sets


Author(s): Neeta Mahesh Patil and Dr. Basant Singh

Abstract: We define the cofine topology in the present setting, which shows that it satisfies the conditions introduced by J. B. Walsh. We modify such a topology on a left polar set and it must have a cofine topology. The definition introduced here is canonical. We combine the exceptional sets N, N_1, and N into one set, which we denote it by N.

Pages: 204-210 | Views: 516 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Neeta Mahesh Patil and Dr. Basant Singh. Borel measures on polar sets. International Journal of Statistics and Applied Mathematics. 2017; 2(6): 204-210.
Call for book chapter
International Journal of Statistics and Applied Mathematics